×

Found 18 Documents (Results 1–18)

\(p\)-adic deterministic and random dynamics. (English) Zbl 1135.37003

Mathematics and its Applications (Dordrecht) 574. Dordrecht: Kluwer Academic Publishers (ISBN 1-4020-2659-5/hbk). xviii, 270 p. (2004).
PDFBibTeX XMLCite

On stochastic evolution equations with stochastic boundary conditions. (English. Russian original) Zbl 0802.60055

Theory Probab. Appl. 38, No. 1, 1-13 (1993); translation from Teor. Veroyatn. Primen. 38, No. 1, 3-19 (1993).
MSC:  60H15 60G20
PDFBibTeX XMLCite

Banach spaces of random variables of sub-Gaussian type. (English. Russian original) Zbl 0626.60026

Theory Probab. Math. Stat. 32, 45-56 (1986); translation from Teor. Veroyatn. Mat. Stat. 32, 42-53 (1985).
Reviewer: Ph.Nobelis
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field